# SDR SWAA2023051630030

- Difficulty date: April 21, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,732 hours, 9,539 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 947 FLOORBEAM UPPER SURFACE AT LBL 23; LBL 49; LBL 52; WL 208.<[01] VERIFIED THE APPLICABILY OF SRM 53-70-51-1A-1;[02] EVALUATED CORROSION ON 947 FLOORBEAM UPPER SURFACE AT LBL 23; LBL 49; LBL 52 AND FOUND TO BE OUT LIMITS DUE TO LOSS OF MATERIAL EXCEED LIMITS GIVEN PER SRM LBL52 0.750'X0.500' ORIGINAL MATERIAL THICKNESS IS 0.180' REMAINING MATERIAL THICKNESS IS 0.100' ALL I.A.W SRM 53-70-51-1A-1  USING DEPTH GAGE ID NCX000697 DUE 09/2023;[03] DAMAGE ON 947 FLOORBEAM UPPER SURFACE AT LBL 23; LBL 49; LBL 52 TO BE REPAIRED ON COSTUMER CARD TTG8Q00KKYYE I.A.W SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2 FROM RBL 50-LBL58.6;[04] VERIFIED CORRECTIVE ACTION ITEMS 1; 2; 3. FAULT TO BE REPAIRED ON TTG8Q00KKYYE. VERIFIED MEASUREMENT TABLE COMPLETED.
